# SDR SWAA2022022444971

- Difficulty date: January 17, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF HAS CORROSION ON O/B PERIMETER OF PANEL / AFT CARGO PANEL 140EF WAS OUT OF LIMITS RECEIVED NEW PANEL 453A2610-58. TO BE INSTALLED ON WORK CARD 422715 OUT OF LIMITS IAW SRM 53-00-53-1A-1 PANEL IAW IAW IPC 25-52-16-19 ATAG # WN4173
